Liquid crystal flows in two dimensions

Fanghua Lin, Junyu Lin, Changyou Wang

Research output: Contribution to journalArticle

Abstract

This paper is concerned with a simplified hydrodynamic equation, proposed by Ericksen and Leslie, modeling the flow of nematic liquid crystals. In dimension two, we establish both interior and boundary regularity theorems for such a flow under smallness conditions. As a consequence, we establish the existence of global (in time) weak solutions on a bounded smooth domain in ℝ which are smooth everywhere with possible exceptions of finitely many singular times.

Original languageEnglish (US)
Pages (from-to)297-336
Number of pages40
JournalArchive for Rational Mechanics and Analysis
Volume197
Issue number1
DOIs
StatePublished - Jan 1 2010

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Liquid crystal flows in two dimensions'. Together they form a unique fingerprint.

  • Cite this